Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 21, 2016, 5:20 PM CDT for Dallam County, Hartley County, Moore County, Texas. It was in force for 70 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2016, 5:20 PM CDT (22:20 UTC)
- Expired
- May 21, 2016, 6:30 PM CDT
- In force
- 70 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dallam County, TX, Hartley County, TX, Moore County, TX
The radar
The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:17 PM CDT | HAIL 1 | 9 W Hartley, TX | QUARTER SIZE HAIL REPORTED 9.2 MILES WEST OF HARTLEY ON FM 998...20 TO 30 MPH WIND...AND FAIR AMOUNT OF HAIL BUT NOT ENOUGH TO COVER THE ROAD. |
| May 21, 6:37 PM CDT | HAIL 1 | 4 Sw Hartley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 536 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553
WUUS54 KAMA 212220
SVRAMA
TXC111-205-341-212330-
/O.NEW.KAMA.SV.W.0100.160521T2220Z-160521T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT SAT MAY 21 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
WESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
SOUTH CENTRAL DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 630 PM CDT
* AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
ROMERO...OR 23 MILES EAST OF NARA VISA...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.
&&
LAT...LON 3622 10257 3597 10208 3562 10259 3562 10272
3570 10285
TIME...MOT...LOC 2219Z 216DEG 22KT 3565 10269
HAIL...1.25IN
WIND...60MPH
$$
143 follow-up statements
196
WWUS54 KAMA 212233
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT SAT MAY 21 2016
TXC111-205-341-212330-
/O.CON.KAMA.SV.W.0100.000000T0000Z-160521T2330Z/
HARTLEY TX-MOORE TX-DALLAM TX-
533 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL HARTLEY...WESTERN MOORE AND SOUTH CENTRAL DALLAM
COUNTIES...
AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
CHANNING...OR 24 MILES SOUTH OF DALHART...MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
&&
LAT...LON 3622 10257 3597 10208 3562 10259 3562 10272
3570 10285
TIME...MOT...LOC 2233Z 216DEG 22KT 3572 10263
HAIL...1.75IN
WIND...60MPH
$$
14670
WWUS54 KAMA 212243
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT SAT MAY 21 2016
TXC111-205-341-212330-
/O.CON.KAMA.SV.W.0100.000000T0000Z-160521T2330Z/
HARTLEY TX-MOORE TX-DALLAM TX-
543 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL HARTLEY...WESTERN MOORE AND SOUTH CENTRAL DALLAM
COUNTIES...
AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF HARTLEY...OR 20 MILES SOUTH OF DALHART...MOVING NORTHEAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
&&
LAT...LON 3622 10257 3597 10208 3562 10259 3562 10272
3570 10285
TIME...MOT...LOC 2243Z 216DEG 22KT 3577 10258
HAIL...2.00IN
WIND...60MPH
$$
14069
WWUS54 KAMA 212301
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
601 PM CDT SAT MAY 21 2016
TXC111-205-341-212330-
/O.CON.KAMA.SV.W.0100.000000T0000Z-160521T2330Z/
HARTLEY TX-MOORE TX-DALLAM TX-
601 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL HARTLEY...WESTERN MOORE AND SOUTH CENTRAL DALLAM
COUNTIES...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HARTLEY...OR 13 MILES SOUTH OF DALHART...MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
&&
LAT...LON 3622 10257 3597 10208 3564 10256 3566 10270
3574 10281
TIME...MOT...LOC 2301Z 216DEG 22KT 3586 10250
HAIL...1.50IN
WIND...60MPH
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:35 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 21, 3:35 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 335 PM CDT SAT MAY 21 2016 .Discussion... Thunderstorms that develop this afternoon across the western Panhandles will move east this evening with at least a marginally severe wind/hail threat persisting through late evening. Deepening moisture and increasing precipitable water values per short term guidance and trends in the upstream GPS PWAT sites, combined with relatively slow storm motions are supportive of locally heavy rainfall amounts and possibly flooding potential, particularly later this evening in the southern Texas Panhandle. For specifics on convective initiation and potential severe please see the previously issued mesoscale discussion. Updates on mesoscale evolution will be sent as needed through the afternoon and evening. There is a decent signal in some of the models of warm/moist advection process keeping convection going across the southern portion of the Texas Panhandle through the night. Most of the forecast soundings still show evidence of ridging/subsidence for most of the night, but the eastward progression of the ridge may be enough for some activity late especially in the southeast Texas Panhandle where the WAA signal is maximized. Kept low probabilities to account for this mainly focused on the southeastern Texas Panhandle. Modest ascent will overspread the area tomorrow in diffluent upper flow regime. A sharpening dryline across the western Panhandles should focus thunderstorm development during the afternoon in a moderately unstable environment with MLCAPE of 2,000-2,500 J/KG. 0-6 km bulk shear of around 30 to 40 knots should be sufficient for storm organization and supercells. Large hail and damaging winds will be the primary threat although with relatively low LCL heights generally less than 1,000m isolated tornadoes will be possible. The best chance for a tornado would be during the evening as low level jet strengthens causing low level shear to increase and before significant boundary layer stabilization occurs. Troughing to our west continues through mid-week before accelerating eastward toward the Panhandles by the end of the week. Until then mid-level momentum should allow the dryline to mix/sharpen across the far eastern Panahandles and this convection should be limited to this area. We will need to monitor trends in the short term guidance as the time nears in case models are mixing the dryline too far east as has been the case lately. This is a more synoptically active scenario with fairly decent cross-boundary mean flow, thus the reasoning for not adjusting westward at this time. If models trend slower and more amplified with approaching truogh, we will likely need to introduce at least low probabilities of convection in the east portion of the Panhandles. BRB && .Preliminary Point Temps/Pops... Amarillo TX 60 80 59 88 57 / 40 50 40 5 5 Beaver OK 62 83 62 88 60 / 30 40 50 20 20 Boise City OK 56 83 53 84 51 / 30 30 10 5 0 Borger TX 63 83 62 89 61 / 40 50 50 10 5 Boys Ranch TX 60 85 58 89 56 / 40 50 20 5 0 Canyon TX 60 81 58 88 56 / 40 50 40 5 5 Clarendon TX 62 80 63 88 62 / 30 50 50 20 20 Dalhart TX 56 84 54 87 52 / 40 30 10 0 0 Guymon OK 61 84 59 87 56 / 40 50 30 5 5 Hereford TX 59 83 57 89 55 / 40 50 20 0 0 Lipscomb TX 64 81 64 88 62 / 30 40 50 20 20 Pampa TX 59 80 62 87 60 / 30 50 50 20 10 Shamrock TX 62 80 64 88 64 / 30 40 50 30 20 Wellington TX 63 81 65 90 65 / 30 30 50 30 20 && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 6/17
Hazardous weather outlook, May 21, 3:10 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT SAT MAY 21 2016 OKZ001>003-TXZ001>020-220815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 310 PM CDT SAT MAY 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING THROUGH AT LEAST EARLY TONIGHT. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. HEAVY RAINS WILL LIKELY OCCUR...POSSIBLY LEADING TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. ISOLATED THUNDERSTORMS MAY FORM ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION SUNDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 21, 3:14 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT SAT MAY 21 2016
TXZ001-002-006-212100-
DALLAM TX-HARTLEY TX-SHERMAN TX-
314 PM CDT SAT MAY 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARTLEY...
SOUTHEASTERN DALLAM AND SOUTHWESTERN SHERMAN COUNTIES UNTIL 400 PM
CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF DALHART...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALHART AND CONLEN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3638 10237 3611 10199 3605 10210 3606 10216
3602 10216 3589 10243 3602 10264
TIME...MOT...LOC 2013Z 219DEG 27KT 3600 10244
14Special weather statement, May 21, 4:16 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 416 PM CDT SAT MAY 21 2016 OKZ001-002-TXZ001-002-212200- CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX- 416 PM CDT SAT MAY 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIMARRON... SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM AND NORTHWESTERN SHERMAN COUNTIES UNTIL 500 PM CDT... AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CONLEN...OR 13 MILES WEST OF STRATFORD...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STRATFORD...GRIGGS AND CONLEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE WESTERN OKLAHOMA...AND WESTERN TEXAS PANHANDLES. LAT...LON 3620 10230 3627 10244 3671 10232 3645 10178 TIME...MOT...LOC 2115Z 219DEG 30KT 3631 10230 14
Special weather statement, May 21, 4:18 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 418 PM CDT SAT MAY 21 2016 TXZ006-011-212200- OLDHAM TX-HARTLEY TX- 418 PM CDT SAT MAY 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARTLEY AND NORTH CENTRAL OLDHAM COUNTIES UNTIL 500 PM CDT... AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ROMERO...OR 14 MILES EAST OF NARA VISA...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROMERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE WESTERN TEXAS PANHANDLE. LAT...LON 3550 10277 3562 10298 3605 10280 3577 10231 TIME...MOT...LOC 2117Z 219DEG 29KT 3561 10285 14
Special weather statement, May 21, 4:55 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
455 PM CDT SAT MAY 21 2016
TXZ001-006-212245-
DALLAM TX-HARTLEY TX-
455 PM CDT SAT MAY 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY AND SOUTH CENTRAL
DALLAM COUNTIES UNTIL 545 PM CDT...
AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF HARTLEY...OR 19 MILES SOUTH OF DALHART...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE WESTERN TEXAS PANHANDLE.
LAT...LON 3619 10258 3594 10216 3589 10216 3568 10257
3580 10277
TIME...MOT...LOC 2154Z 222DEG 26KT 3579 10261
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:14 PM CDT | Special Weather Statement | AMA | Dallam | 46 min |
| May 21, 3:30 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Sherman | 38 min |
| May 21, 4:16 PM CDT | Special Weather Statement | AMA | Sherman | 44 min |
| May 21, 4:18 PM CDT | Special Weather Statement | AMA | Hartley | 42 min |
| May 21, 4:55 PM CDT | Special Weather Statement | AMA | Hartley | 50 min |
| May 21, 5:45 PM CDT | Special Weather Statement | AMA | Deaf Smith | 45 min |
| May 21, 5:48 PM CDT | Special Weather Statement | AMA | Sherman | 42 min |
| May 21, 5:58 PM CDT | Areal Flood Advisory | AMA | Hartley | 3 hr |
| May 21, 6:22 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 53 min |
| May 21, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.